Cutaneous necrosis following injection of filler (Q65426): Difference between revisions
From determinar.ia.br - Determine suas informações
Created a new Item |
Changed label, description and/or aliases in pt-br, en |
||
| description / pt-br | description / pt-br | ||
Necrose da pele atribuível ao uso de preenchedor para aumento de tecidos moles. Pode ocorrer devido a oclusão arterial local. | |||
| description / en | description / en | ||
Necrosis of skin attributable to the use of a filler for soft tissue augmentation. This can occur due to local arterial occlusion. | |||
Revision as of 13:09, 14 August 2026
Necrosis of skin attributable to the use of a filler for soft tissue augmentation. This can occur due to local arterial occlusion.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_781695563 |
||
| English | Cutaneous necrosis following injection of filler |
Necrosis of skin attributable to the use of a filler for soft tissue augmentation. This can occur due to local arterial occlusion. |
